MAUDE Adverse Event Report: HOLOGIC, INC. CELERO-12; INSTRUMENT, BIOPSY

HOLOGIC, INC. CELERO-12; INSTRUMENT, BIOPSY
Model Number CELERO-12
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
The device did not deploy.No harm to the patient.

Brand Name
CELERO-12
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
445 simarano drive
marlboro MA 01752
MDR Report Key8944406
Report Number8944406
Device Sequence Number19354808
Product Code KNW
UDI-Device Identifier15420045504929
UDI-Public(01)15420045504929(17)210324(10)19C25RH
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/31/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCELERO-12
Device Catalogue NumberCELERO-12
Device Lot Number19C25RH
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/31/2019